# SDR VNAA2024070211102

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 20,963 hours, 18,799 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 01086
- Condition: Inoperative
- Location: Steering Sys
- Part time: 20,963 hours, 18,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP. MASTER CAUTION DURING CLIMB OUT / REMOVED AND REPLACED NWS ECU IAW CRJ 900 32-51-10-000/400-801-A01.OPS CHECK GOOD. FAULT DID NOT REOCCUR
